# SDR USAA000387

- Difficulty date: March 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCHES, BS 538, 1 INCH BELOW STRINGER 14L.  INSTALLED DOUBLER PER EA 66891.  (M)
